# SDR GTIA021151

- Difficulty date: October 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN SUBFLOOR WEB CRACKED AND CORRODED STATION 200 AND 218 AT RBL 48, UNDER SEAT TRACK.  REMOVED PASSENGER CABIN CRACKED SUBFLOOR WEB.  FABRICATED PASSENGER CABIN SUBFLOOR WEB.  INSTALLED WEB.  (M)
